# SDR 2008UALA01994

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 71,465 hours, 8,832 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT FWD SILL EMERGENCY LIGHT IS INOP. FOUND FAULTY LAMP.  REPLACED LAMP OP CHECKED NORMAL. AC OK FOR SERVICE.
